# SDR FDEA201006212097

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC27361
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - INBD LOWER SURFACE FOUND DENTS AT XIFH 146.  LT WING INBD FLAP LOWER SKIN AND FILLER FABRICATED IAW SRM 57-50-01, FIG 201, REV 43.   SKIN AND FILLER INSTALLED IAW SRM 51-35-01, REV 43. THIS REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
